Table of Contents Author Guidelines Submit a Manuscript
VLSI Design
Volume 9, Issue 4, Pages 397-413
http://dx.doi.org/10.1155/1999/42190

Semiclassical Analysis of Discretizations of Schrödinger-type Equations

1Johannes Kepler Universität Linz, Institut für Analysis und Numerik, Abtl. Differentialgleichungen, Altenberger Str. 69, Linz A-4040, Australia
2Istituto di Analisi Numerica del C. N. R., Via Abbiategrasso 209, Pavia I-27100, Italy

Received 13 August 1997; Revised 1 December 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peter A. Markowich, Paola Pietra, and Carsten Pohl, “Semiclassical Analysis of Discretizations of Schrödinger-type Equations,” VLSI Design, vol. 9, no. 4, pp. 397-413, 1999. https://doi.org/10.1155/1999/42190.